On common values of lacunary polynomials at integer points

Research output: Contribution to journalArticle

LanguageEnglish
Pages987-1001
JournalNew York journal of mathematics
Volume21
StatusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

On common values of lacunary polynomials at integer points. / Kreso, Dijana.

In: New York journal of mathematics, Vol. 21, 2015, p. 987-1001.

Research output: Contribution to journalArticle

@article{5a10cb8f78cf41ccb246d43a8eab7a09,
title = "On common values of lacunary polynomials at integer points",
author = "Dijana Kreso",
year = "2015",
language = "English",
volume = "21",
pages = "987--1001",
journal = "New York journal of mathematics",
issn = "1076-9803",
publisher = "Electronic Journals Project",

}

TY - JOUR

T1 - On common values of lacunary polynomials at integer points

AU - Kreso,Dijana

PY - 2015

Y1 - 2015

UR - http://nyjm.albany.edu/j/2015/21-45.html

UR - http://nyjm.albany.edu/j/2015/21-45.html

M3 - Article

VL - 21

SP - 987

EP - 1001

JO - New York journal of mathematics

T2 - New York journal of mathematics

JF - New York journal of mathematics

SN - 1076-9803

ER -